# SDR HALA2011110200524

- Difficulty date: November 2, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 84,645 hours, 15,232 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1197
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO FRAME UPPER TEE AT STA 1197 & 88.  REPLACED TEE IAW SRM 51-40-02.
